# SDR ASOA201612187009

- Difficulty date: December 5, 2016
- Submitted: December 18, 2016
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 29,013 hours, 19,281 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHEN OPERATING ON ENGINE BLEEDS WITH PACKS ON, THERE WAS A SMELL OF OIL IN THE FLIGHT DECK WHEN AT LOW POWER SETTINGS. REMOVED AND REPLACED CARBON SEAL. OPS AND LEAK CHECKED GOOD. THIS AIRCRAFT WAS OUT OF SERVICE FROM 12/5/16 TO 12/18/16
